MathSciNet Relay Station
MathSciNet bibliographic data
MR607086 52A45
Csóka, G. The number of congruent spheres that cover a given sphere of three-dimensional space is not less than $30$. (Russian) Studia Sci. Math. Hungar. 12 (1977), no. 3-4, 323–334.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement